MathSciNet Relay Station
MathSciNet bibliographic data
MR470913 (57 #10657) 53C40
Sakamoto, Kunio Planar geodesic immersions. Tôhoku Math. J. (2) 29 (1977), no. 1, 25–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement